Mathematische Annalen

, Volume 304, Issue 1, pp 457–480

The classification of nonsimple algebraic tangles

  • Ying-Qing Wu
Article

Mathematics Subject Classification (1991)

57N10 57M25 57M50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Adams, C., Reid, A.: Quasi-Fuchsian surfaces in hyperbolic knot complements, J. Austral. Math. Soc., (series A)55 (1993), 116–131Google Scholar
  2. 2.
    Bonahon, F., Siebenmann, L.: Geometric splitting of knots, and Conway's algebraic knots, (preprint)Google Scholar
  3. 3.
    Burde, G., Ziechang, H.: Knots, de Gruyter Studies in Math.5, Walter de Gruyter 1985Google Scholar
  4. 4.
    Conway, J.: An enumeration of knots and links, and some of their algebraic properties. Computational problems in abstract algebra, pp. 329–358, New York and Oxford: Pergamon 1970Google Scholar
  5. 5.
    Eudave-Muñoz, M.: Primeness and sums of tangles, Trans. Amer. Math. Soc.306, 773–790 (1988)Google Scholar
  6. 6.
    Hatcher, A., Thurston, W.: Incompressible surfaces in 2-bridge knot complements, Invent. Math.79, 225–246 (1985)Google Scholar
  7. 7.
    Jaco, W.: Lectures on three-manifold topology, Regional conference series in mathematics43, (1980)Google Scholar
  8. 8.
    Myers, R.: Simple knots in compact orientable 3-manifolds, Trans. Amer. Math. Soc.273, 75–91 (1982)Google Scholar
  9. 9.
    Oertel, U.: Closed incompressible surfaces in complements of star links, Pacific J. Math.111, 209–230 (1984)Google Scholar
  10. 10.
    Ruberman, D.: Seifert surfaces of knots inS 4. Pac. J. Math.145, 97–116 (1990)Google Scholar
  11. 11.
    Scharlemann, M.: Producing reducible 3-manifolds by surgery on a knot, Topology29, 481–500 (1990)Google Scholar
  12. 12.
    Thurston, W.: The Geometry and Topology of 3-manifolds, lecture notes, 1992 Berkeley editionGoogle Scholar

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Ying-Qing Wu
    • 1
  1. 1.Department of MathematicsUniversity of Texas at AustinAustinUSA
  2. 2.Department of MathematicsUniversity of IowaIowa CityUSA

Personalised recommendations